Automorphism groups of countable algebraically closed graphs and endomorphisms of the random graph
MetadataShow full item record
We establish links between countable algebraically closed graphs and the endomorphisms of the countable universal graph R. As a consequence we show that, for any countable graph Γ, there are uncountably many maximal subgroups of the endomorphism monoid of R isomorphic to the automorphism group of Γ. Further structural information about End R is established including that Aut Γ arises in uncountably many ways as a Schützenberger group. Similar results are proved for the countable universal directed graph and the countable universal bipartite graph.
Dolinka , I , Gray , R D , McPhee , J D , Mitchell , J D & Quick , M 2016 , ' Automorphism groups of countable algebraically closed graphs and endomorphisms of the random graph ' Mathematical Proceedings of the Cambridge Philosophical Society , vol 160 , no. 03 , pp. 437-462 . DOI: 10.1017/S030500411500078X
Mathematical Proceedings of the Cambridge Philosophical Society
© 2016, Publisher / the Author(s). This work is made available online in accordance with the publisher’s policies. This is the author created, accepted version manuscript following peer review and may differ slightly from the final published version. The final published version of this work is available at journals.cambridge.org / https://dx.doi.org/10.1017/S030500411500078X
Items in the St Andrews Research Repository are protected by copyright, with all rights reserved, unless otherwise indicated.
Showing items related by title, author, creator and subject.
Endomorphisms of Fraïssé limits and automorphism groups of algebraically closed relational structures McPhee, Jillian Dawn (University of St Andrews, 2012-11-30) - ThesisLet Ω be the Fraïssé limit of a class of relational structures. We seek to answer the following semigroup theoretic question about Ω. What are the group H-classes, i.e. the maximal subgroups, of End(Ω)? Fraïssé limits for ...
Burd, Liz; Chan, P.S.; Duncan, Ishbel Mary Macdonald; Munro, Malcolm; Young, Peter (Durham University, 1997) - Working or discussion paperThe contents of this paper describe the work carried out by the Visual Research Group in the Centre for Software Maintenance at the University of Durham.
Resonances for graph directed Markov systems, and geometry of infinitely generated dynamical systems Hille, Martial R. (University of St Andrews, 2009-06-24) - ThesisIn the first part of this thesis we transfer a result of Guillopé et al. concerning the number of zeros of the Selberg zeta function for convex cocompact Schottky groups to the setting of certain types of graph ...